Existence of three solutions for a quasilinear two point boundary value problem

Roberto Livrea, Roberto Livrea

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)

Abstract

In this paper we deal with the existence of at least three classical solutions for the following ordinary Dirichlet problem: u'' + \lambda h(u')f(t, u) = 0, u(0) =u(1) = 0. Our main tool is a recent three critical points theorem of B. Ricceri ([10]).
Original languageEnglish
Pages (from-to)288-298
Number of pages11
JournalArchiv der Mathematik
Volume79
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Existence of three solutions for a quasilinear two point boundary value problem'. Together they form a unique fingerprint.

Cite this